J. Aust. Math. Soc.  80 (2006), 149-158
$A_m$-permutation polynomials

Sangtae Jeong
  Department of Mathematics
  Inha University
  Incheon 402-751

We introduce a class of polynomials which induce a permutation on the set of polynomials in one variable of degree less than m over a finite field. We call then $A_m$-permutation polynomials. We also give three criteria to characterize such polynomials.
Download the article in PDF format (size 77 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS